PETALING JAYA: The Health Ministry is conducting an investigation into an adverse event following immunisation (AEFI) involving the father of Perlis mufti Datuk Dr Mohd Asri Zainul Abidin.
"The NPRA has contacted the relevant hospital and they are in the process of investigating and preparing an AEFI report," the Health Ministry said in a brief statement delivered to the media via WhatsApp on Monday (Jan 17).
Earlier, Asri expressed concern after his father was hospitalised for more than a week following deteriorating health condition after receiving his Covid-19 booster dose.
Following the incident, he urged the Health Ministry to seriously look into and study the side effects of booster doses on those who may not be suitable to receive it.
He said his father experienced symptoms of vomiting and became weak after receiving his Covid-19 booster dose.
"According to the doctor, he had another stroke in a sensitive part of the head.
“The cause is still unclear. Is it related to the booster dose or not? I'm not sure.
“Only an expert can determine this,” he said in an Instagram post Monday (Jan 17).